# SDR ASAA0842601

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 344 FRAME AT STR 28R CORROSION ON FRAME AT BS 344 STR L8R BLENDED OUT AND FOUND TO BE BEYOND LIMITS.  REPAIR PARTS MADE FROM 0.040" 707ST6 PDH 109 785 AND 0.050" 7075T6 PDH109785 AND 0.050" 7075 T6 PDH 11425 IAW B737 400 SRM 53 00 07 REPAIRS FIG 201 AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 5 FIG 201.
